# SDR LR7A2010103100134

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Strap
- Part number: 33035621
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK IN RELATION TO NR 4417 FOUND 1 CRACK IN THE 5TH HOLE OF SPLICE STRAP AT LT LOWER CENTER WING WITH RAINBOW FITTING REMOVED.  CRACK DEPTH 0.020 INCH AT 1 O'CLOCK POSITION FWD OF NR 14 STRINGER.  NDT REPORT NO SE-891-2010.  REPLACED STRAP IAW LOCKHEED SMP583 CHAPTER 51-60 & 51-70.
